Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 12:25 PM CDT for Blount County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 12:25 PM CDT (17:25 UTC)
- Expired
- May 9, 2019, 1:08 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Blount County, AL
The radar
The Birmingham radar (KBMX), 92 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:51 PM CDT | TSTM WND DMG | Oneonta, AL | A COUPLE OF TREES DOWN IN ONEONTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628
WUUS54 KBMX 091725
SVRBMX
ALC009-091830-
/O.NEW.KBMX.SV.W.0085.190509T1725Z-190509T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1225 PM CDT Thu May 9 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in central Alabama...
* Until 130 PM CDT.
* At 1224 PM CDT, severe thunderstorms were located along a line
extending from near Good Hope to Morris, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
Blount Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3399 8633 3394 8637 3393 8632
3389 8634 3382 8643 3380 8657 3377 8658
3377 8665 3384 8676 3384 8688 3394 8688
3397 8677 3403 8670 3406 8671 3405 8668
3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 1724Z 259DEG 31KT 3413 8682 3373 8681
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM4 follow-up statements
782
WWUS54 KBMX 091739 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1239 PM CDT Thu May 9 2019
ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1239 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR BLOUNT COUNTY...
At 1239 PM CDT, severe thunderstorms were located along a line
extending from near Holly Pond to near Pinson, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Allgood, Fairview, Nectar, Rosa,
County Line, McLarty, Strawberry, Inland Lake, Brooksville, Highland
Lake and Easley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3382 8673 3400 8674 3403 8670 3406 8671
3405 8668 3409 8669 3412 8660 3425 8652
3426 8645 3410 8630 3399 8633 3394 8637
3393 8632 3389 8634 3382 8643 3380 8657
3377 8658 3377 8665
TIME...MOT...LOC 1739Z 259DEG 31KT 3416 8666 3376 8665
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM772
WWUS54 KBMX 091750
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1250 PM CDT Thu May 9 2019
ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1250 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EASTERN BLOUNT COUNTY...
At 1250 PM CDT, severe thunderstorms were located along a line
extending from Brooksville to Springville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Allgood, Rosa, McLarty, Inland Lake, Strawberry, Brooksville,
Highland Lake, Easley, Holly Springs and Hendrix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3380 8655 3417 8657 3425 8652 3426 8645
3410 8630 3399 8633 3394 8637 3393 8632
3389 8634 3382 8643
TIME...MOT...LOC 1750Z 258DEG 38KT 3419 8650 3379 8649
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM438
WWUS54 KBMX 091757 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1257 PM CDT Thu May 9 2019
ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1257 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EASTERN BLOUNT COUNTY...
At 1257 PM CDT, severe thunderstorms were located along a line
extending from near McLarty to near Springville, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Altoona, Snead, Susan Moore, Walnut Grove, Rosa, McLarty,
Strawberry, Brooksville, Inland Lake, Highland Lake, Holly Springs
and Hendrix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 8649 3425 8650 3426 8645 3410 8630
3399 8633 3394 8637 3393 8632 3389 8634
3382 8643
TIME...MOT...LOC 1757Z 259DEG 31KT 3420 8642 3380 8641
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM331
WWUS54 KBMX 091808
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
108 PM CDT Thu May 9 2019
ALC009-091818-
/O.CAN.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
108 PM CDT Thu May 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLOUNT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3381 8649 3425 8650 3426 8645 3410 8630
3399 8633 3394 8637 3393 8632 3389 8634
3382 8643
TIME...MOT...LOC 1807Z 259DEG 31KT 3422 8631 3382 8630
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:50 AM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, May 9, 6:50 AM CDT, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 650 AM CDT Thu May 9 2019 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and tonight. The first wave of showers moved into west Alabama around midnight and has been steadily eroding. Expect it to continue to decrease in areal coverage and mostly be gone by sunrise. Considerable high cloudiness will occur across central Alabama this morning with a small chance of showers over west Alabama. The next upstream complex over Louisiana and Arkansas will push through Mississippi and into northwest Alabama by late morning. Carried likely rain chances across the northwest counties for the late morning hours with little or no rain east of I-65. The air mass will become increasingly unstable west of I-65, but latest thinking is that earlier showers and morning cloud cover will limit instability, and severe threat looks minimal. The better instability will remain south of I-20 this afternoon, and a few strong storms possible across our southwest counties. Models are struggling with the evolution of this system, and confidence too low at this time to mention any severe threat. Beyond sunset, forecast will be highly dependent on position of convective complex. Models have been trending towards a rapid decrease in rain chances west of I-65 as convective complex shifts east of I-65. Only carried slight chance of showers after midnight tonight. 58/rose .LONG TERM... /Issued at 408 AM CT/ Friday: The cold front will be stalled over northwest Alabama on Friday as it will be parallel to the southwest flow aloft and well-removed from the associated occluding surface low over Quebec. A moist air mass will be in place along and south of the front with PWATs around 1.75 inches and dew points in the upper 60s to around 70F. At upper levels, a rex block is expected to develop over the western CONUS with a ridge over the Pacific Northwest and an upper low near southern California. Over the eastern CONUS, broad troughing will be located over the northern tier and Canada, with a strengthening ridge over the Gulf. The strengthening ridge will result in weak synoptic height rises and keep the jet stream well north of Central Alabama. But models are in good agreement with a convectively-enhanced shortwave/MCV lifting northeastward from Texas during the day. This combined with the moist air mass and stalled frontal boundary should result in scattered to numerous showers and thunderstorms developing with daytime heating. 0-6 km bulk shear values around 25 kts and weak forcing will not be supportive of any organized severe storms, but expect some strong storms to be possible with gusty winds and small hail. Continued weak impulses in the southwest flow and the moist air mass will result in chances of showers and thunderstorms continuing over the area Friday night, with highest chances across the north closest to the stalled front. Saturday and Sunday: An upper low and associated shortwave digging southward through the Northern Plains on the back side of the northern stream trough and waves ejecting out of the southern stream upper low off the coast of San Diego will result in a broad area of height falls over the Southern Plains and Lower Mississippi Valley on Saturday. In response to these factors, a wave of low pressure is expected to develop along the front over the ArkLaTex and track northeastward through the Mid-South, with an associated LLJ. This will cause the front to begin to lift northward as a warm front, though the boundary may be a bit messy due to convective outflows. Continued impulses in the WSW flow aloft and a moist air mass will result in periods of scattered to numerous showers and thunderstorms. 0-6 km bulk shear values remain too weak for organized severe storms during the day on Saturday. However, this appears to change as we go into Saturday night and Sunday. The ECMWF remains the most amplified solution for the deepening trough over the Midwest and thus continues to have stronger mid-level flow over the Deep South. But the other models appear to be trending towards seasonably strong mid-level flow as well. Confidence in timing is low given somewhat unfocused forcing, but there are signals that an organized line of storms/MCS may move across the area during the late Saturday night into Sunday timeframe ahead of a cold front. Timing relative to the diurnal cycle will dictate how much instability is available. But given the presence of 40-50 kts of westerly 0-6 km bulk shear and plentiful moisture, will add a low confidence severe mention to the HWO for Sunday, and continue to monitor the timing to see if late Saturday night needs to be included as well. The main threat appears to be damaging winds. However, depending on the strength of the surface low and LLJ, low-level shear/helicity could become marginally supportive of brief tornadoes as well. Confidence in this particular potential is too low to mention in the HWO at this time. Will also need to monitor rainfall totals through the weekend given high PWATs. Storm total rainfall amounts of 1-3 inches with locally higher amounts are possible. We have not been particularly wet lately, streamflows are running around normal, and spring vegetation will soak up much of the rainfall. But will need to monitor for flooding if any particular areas get several rounds of heavy rain. Monday through Wednesday: East Coast troughing will the predominant feature through the first half of next week, resulting in northwesterly flow. The upper low over the southwestern CONUS will weaken as it moves eastward. After a week of summer-like temperatures, temperatures will be more spring- like. Mainly dry conditions are expected with rain chances mainly confined to the Gulf Coast and offshore. 32/Davis && .AVIATION... 12Z TAF Discussion. VFR conds will be the prevailing flight category thru 17z. There will be some lcl cigs arnd 1000 feet agl south of I-20 until 14z, but not enough confidence at any one location to include in forecast. The next round of showers and tstms will move into Marion and Lamar counties by 15z. The band of showers/tstms will track eastward and across central Alabama between 15z and 22z. Vsbys will be reduced to 3-5 miles in the showers with VCTS. South and southeast sfc winds will increase ahead of the rain with gusts up to 20 knots at times. Once the rain ends later today, minimal shower activity expected overnight, but cigs will likely lower to MVFR after 09z. 58/rose && .FIRE WEATHER... An approaching storm system will bring enhanced rain chances today through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 81 65 81 65 80 / 80 40 60 70 70 Anniston 82 66 82 65 81 / 80 60 60 70 70 Birmingham 83 67 82 67 81 / 80 40 60 70 70 Tuscaloosa 82 68 81 67 80 / 80 20 70 70 70 Calera 82 67 80 66 80 / 80 40 70 70 60 Auburn 83 67 83 68 82 / 50 60 60 40 60 Montgomery 85 68 84 68 85 / 60 60 60 40 60 Troy 85 67 85 68 85 / 40 60 60 30 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 9, 11:19 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1119 AM CDT Thu May 9 2019 ALZ011>015-017>050-101930- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1119 AM CDT Thu May 9 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. A line of thunderstorms will move through central Alabama today. There is a risk of damaging, straight line winds up to 60 mph and an isolated, brief tornado. This threat includes much of central Alabama, mainly northwest of Interstate 85 through 5 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low confidence risk of severe thunderstorms on Sunday. At this time the main threat is expected to be damaging winds. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on Sunday.
In the hours before
Local storm report, May 9, 11:23 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM TSTM WND DMG 1 SSW HALEYVILLE 34.23N 87.62W
05/09/2019 WINSTON AL PUBLIC
APARTMENT BUILDINGS WITH ROOFING
MATERIAL/METAL SHEETING BLOWN OFF. TIME
ESTIMATED FROM RADAR.
&&Local storm report, May 9, 11:25 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG 2 NE BRILLIANT 34.04N 87.75W
05/09/2019 MARION AL FIRE DEPT/RESCUE
MULTIPLE TREES DOWN IN VARIOUS SPOTS OF
MARION COUNTY ... BRILLIANT, HAMILTON, TWIN.
&&Special weather statement, May 9, 12:08 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1208 PM CDT Thu May 9 2019
ALZ017-091815-
Blount AL-
1208 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL 115 PM CDT...
At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullman to near Graysville. Movement was
east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
Blount Springs.
LAT...LON 3410 8630 3394 8637 3393 8633 3388 8635
3382 8643 3380 8657 3377 8658 3384 8676
3384 8688 3382 8695 3387 8696 3387 8693
3389 8692 3397 8677 3411 8665 3412 8660
3419 8655 3420 8655 3425 8652 3426 8645
TIME...MOT...LOC 1708Z 257DEG 36KT 3416 8693 3365 8701
87/GRANTHAMSpecial weather statement, May 9, 12:09 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1209 PM CDT Thu May 9 2019
ALZ025-034-035-091830-
Chilton AL-Bibb AL-Shelby AL-
1209 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...SHELBY AND
CENTRAL BIBB COUNTIES UNTIL 130 PM CDT...
At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Johns to near Abernant to near
Coaling to near Low Gap. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Centreville, Jemison, Wilsonville, Indian
Springs Village, Vincent, Harpersville, Vance, Woodstock, Westover,
West Blocton and Wilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
3323 8715 3325 8698 3355 8652 3355 8648
3350 8648 3350 8638 3339 8638 3335 8634
3334 8637 3329 8636 3328 8643 3318 8650
3312 8646 3309 8651 3295 8652 3299 8742
TIME...MOT...LOC 1708Z 262DEG 34KT 3333 8715 3326 8721 3311 8728 3295
8734
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 52 min |
| May 9, 11:14 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 61 min |
| May 9, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 67 min |
| May 9, 11:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 80 min |
| May 9, 12:08 PM CDT | Special Weather Statement | BMX | Blount | 67 min |
| May 9, 12:09 PM CDT | Special Weather Statement | BMX | Bibb, Shelby | 81 min |
| May 9, 12:47 PM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 28 min |
| May 9, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 63 min |
| May 9, 1:24 PM CDT | Special Weather Statement | BMX | Calhoun, Talladega | 66 min |
| May 9, 1:29 PM CDT | Special Weather Statement | BMX | Coosa | 61 min |
| May 9, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 55 min |
| May 9, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| May 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 62 min |
| May 9, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 51 min |
| May 9, 2:25 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| May 9, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
| May 9, 3:19 PM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| May 9, 3:25 PM CDT | Special Weather Statement | BMX | Montgomery | 50 min |
| May 9, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lowndes, Macon, Montgomery, Pike | 43 min |
| May 9, 4:17 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon, Pike | 43 min |
| May 9, 4:52 PM CDT | Special Weather Statement | BMX | Russell | 38 min |
| May 9, 5:03 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| May 9, 5:08 PM CDT | Special Weather Statement | BMX | Barbour | 52 min |
| May 9, 5:35 PM CDT | Special Weather Statement | BMX | Russell | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.